# SDR SWIA200819399

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 25,975 hours, 38,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Defective
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT IS INOP.  REPLACED TERMINALS ON EMERGENCY LIGHT ASSEMBLY.
